# SDR REXA2012030500332

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 23,694 hours, 20,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT 3 FORWARD EMERGENCY LIGHTS UNPLUGGED AND CAME LOOSE FROM FLOOR TRACK.  RE-SECURED LIGHT STRIP SECTION AS REQUIRED.  OP'S CHECK OF LIGHTS GOOD IAW CRJ200 AMM 33-50-00.  ALL CHECKS GOOD.
